Posted by JAMMER on May 23, 2001, at 13:04:31
In reply to Re: Anyone had success on Effexor XR? , posted by Jenny15 on May 23, 2001, at 11:43:20
> I've been on effexor xr for almost a year now, and my new doctor is switching me to prozac because he says the side effects are less and that it will really help with my PMS. Some of the bad side effects that I've experinced from the effexor are sweating A LOT, and always being really tired, even after a full night's sleep. And I'm already experiencing withdrawl symptoms, and it's only been a day since I decreased my dosing. My hands are really shaky, and my eyes don't move as fast as my head. I'm just glad to know I'm not the only one who's going through all this.
Don't be in a hurry to get off Effexor, Take your time tapering, and my experience shows tapering the dose daily is much better then skipping days.
Take everyday but lower the dose over the weeks to come, is what I finally did and this worked well. I went through hell trying every other, every 3rd day at lowest capsule dose availible. I opened it up and started dividing the agent down, over several weeks. But take every day...